View Single Post
  #11 (permalink)  
Old 08-05-2012, 05:39 PM
Lindsay K Lindsay K is offline
Registered WAHM
 
Join Date: Aug 2012
Posts: 1
Question New to Skinny Fiber

I started to try skinny fiber after hearing so much about it... I've been taking it for 3 days now and noticed a 5 pound gain, and 1 inch on my waist... I dont really care about that cause im sure it will come off... My question is, is it normal (or does anyone else experience) that when I take my first pills of the day (before breakfast) as soon as 25 minutes have past I literally get sick to my stomach like I am going to puke and can hardly get my breakfast down... but then the feeling goes away and doesnt come back with dose 2......and i also noticed it doesn't make me feel full faster, infact i seem to be able to eat more than normal....... I have had reverse effects with Herbalife as well....... Anyways is the morning queasiness normal?
Reply With Quote